# SDR SWAA2018020619474

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 52,708 hours, 25,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B31407103
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE SECURITY STRAP DISCONNECTED ON AFT SIDE OF SLIDE.  SECURED STRAP PER MT.
